# SDR VTZA97541

- Difficulty date: September 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41063
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Speed Transducer
- Part number: 140149
- Condition: Failed
- Location: Nr 4 Wheel
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 6235 - IAD-CHO - DURING TAXI, AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS DUE TO ANTI-SKID LIGHT CYCLES ON AND OFF DURING TAXI.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED SPEED TRANSDUCER, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
